Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diarrhea, nausea, heartburn, fever. Cause?

Hello. Saturday night my husband an I ate some taco hamburger helper. It wa rather spicy. That night and the next day he had diarrhea and nausea and heartburn . He also ran. Sligh fever of around 99.4. By Monday afternoon he was feeling better. Skip to Tuesday evening when we eat some chili tht my brother made and it was really spicy also. Tuesday night he was up and down with diarrhea again and feeling nauseous again and heartburn with another slight 99.1 fever. Heartburn is normal for my husband, as a side note, he gets it often. The rest however is not. What could be causing this?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Sometimes spicy foods can cause pancreas inflammation. Other diseases which should be also considered are bacterial or viral infection of the digestive tract, stomach inflammation, peptic ulcers or even gallstones.
It is advisable for your husband to have some tests performed. Full blood work, liver tests (AST,ALT,GGTP), amylase, urine amylase, urine analysis and stool tests should be performed. Abdominal ultrasound is also advisable. If no findings, upper GI endoscopy should be also done.
If your husband is 50 or older, colonoscopy should be also considered.

Hope this will help.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor